- August 4, 2010 at 6:45 am
Ok everyone, I think I got more responses than I really needed. I just re read them including the link someone sent concerning side effects. The spots I have in me are 1. Lump in front of right ear 2. Lump in lymph node by right armpit. 3. One in spine so they tell me 4. One in lung and maybe one on a kidney???? (Lumps are under skin)
With my heart disease, and it is quite bad, 7 bypasses, 3-4 stents,27 holes burned in heart muscle, and a few other things. I have to wear a nitro-patch to walk one block. I get angina very easily and quickly. I had a heart attack at age 38 and am 78 now. Have had great heart Doctors but heart is about worn out I am afraid. My operations, etc. have helped build the Heart Hospital in Lincoln, NE.
If and whenever this Ipilimumab is made available to me, I have some serious thinking to do. The chemo I took 3-4 yrs ago was hard on heart. This recent Temodar didn’t bother too much but maybe it was a low dose. 330mg every day for 5 days then 23 days off. I did 3 months of this. Side effects were not much. Ipilimumab might be a "Kevorkian Treatment"
Anyway thank you all for your responses. More than I wanted to know but needed to know. Maybe some of this heart medications I take every day will attack the Melanoma. I have had a good life.